# SDR SWAA2022013108356

- Difficulty date: August 19, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 41,871 hours, 24,576 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAFFLE CLIP CRACKED AT BS 500C RBL 25' MARKED / REMOVED AND REPLACED BAFFLE CLIP BS500C RBL25 PER B737-700 SRM 51-40-02 PARA B; SRM 51-40-05 FIG 3 TABLE A; AND BOEING DRW #143A7505 SH 5 REV B.
